# SDR A6WA201542694

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 27,458 hours, 26,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM FITTING JUST FWD OF 621 BULKHEAD IS CORRODED.
